# SDR IPXA10558264

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 UPPER LOBE FLOOR SUPPORT UPPER WEB STRIP TORN AND CRACKED, BS 1020 BL0 - LBL 24 WL 208, MARKED R & R IAW SRM 51-40-02.
